MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1M

Medline Industries, LP MEDLINE; DBD-SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1M
Catalog Number SYR101272
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "subcutaneous injection was being administered with the tuberculin syringe and during administration the entire hub shot off from the syringe lost half of solution.Re-assessed by using 2 other syringes.Same result.".
 
Additional Manufacturer Narrative
The customer states they used only 3 of the syringes out of the entire case and 2 of them fell apart, states the needle is unstable, and reported that during administration the entire hub shot off from the syringe lost half of solution.Medline received 1cs, syr101272 standard hypodermic syringe with needle in new condition, randomly selected 50 samples to perform a visual inspection and functional testing by inserting each syringe into a training pad, and tested for leakage after fluids were drawn from a training vial and then flushed.The complaint was not confirmed: the visual inspection revealed no manufacturing or any other defects, there were no indications of any of the needles detaching from their hub, all needles and syringes remained attached at all times, and no leakage was seen from the needle, hub, or plunger/barrel.The cause was documented as unconfirmed defect / not confirmed with received sample, the samples worked as intended, and there were no reports of patient injury or indications of nonconforming product based on the investigation details.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SYR W/NDLE,HYPODERM,TB,27GX 1/2", 1M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50803257
Report Number1417592-2026-43446
Device Sequence Number18777641
Product Code FMF
UDI-Device Identifier40080196448815
UDI-Public40080196448815
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR101272
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/25/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown